# SDR SWAA2024031450878

- Difficulty date: February 9, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOCATED ON SLAT STATION 322.71 AT LT WING 2024-123002<[01] TOOL USED IN STEP 4: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[02] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 24-JUL-24;[04] PERFORMED PERMANENT REPAIR LOC. SLAT 3 STATION 322.71 AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1; FIGURE 202 & SHEET 3. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] CERTIFIED STEP 4 COMPLETED
